Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Swollen, itchy fingers and back of hand after excessive use of clippers, swelling passing to wrist, using cortizone. What else can be used?

I was cutting the grass on friday sep. 7 and was trimming the edges of the grass with the clippers with my right hand . Now the back of my right hand and fingers are swollen and itchy. The swellen has moved up some passed my wrist . Right now I am using cortizone but it s still itchy, swollen and when I make a fist it fells tight..Would you recommend another type of ointment or should I see a Dr. on sept. 9.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

this condition is known as urticaria
You can use levocetrizine instead of cortisone because of much less side-effects .
and in future avoid any contact with grass to avoid this happening again.
I hope this shall be of help to you.

Answered: Thu, 13 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor